Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What is akt3 treatment

Premium Questions

Dr.  Divakara MD

a akt4 and akt3 ,vision has been reduced.Need Some Clear advice .What i will do ?Is there any chance ... reduced ) . One and half year back I took Akt4 ,then AKT3 .After 9 months i... View answer

Answered by : Dr. Divakara ( Internal Medicine Specialist)
Dr.   Arnab Banerjee MD

. After month I stopped perinorm cd and after two months I stopped AKT4 and taking AKT3 . After starting AKt 3 I felt nausea so doctor suggested me to take perinorm cd for a week. Intially I... View answer

Answered by : Dr. Arnab Banerjee ( Critical Care Specialist)
Dr. Rakhi Tayal MD

Hello Sir, I have been adviced to take AKT3 tablets for 1month as emperical treatment. We have been ... suggested to take this AKT3 and I have a tube test next month scheduled. Will it... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Divakara MD

Hello my wife has been diagnosed with TB in her ovary.....the medicine Akt3 is causing lot of nausea frequent vomiting , acidity and uneasiness. She is suffering a lot. Can anyone please help how ... View answer

Answered by : Dr. Divakara ( Internal Medicine Specialist)
Dr. Kaushal Bhavsar MD

Hello my friend is having Akt3 from 15days and since past one week has high fever , vomitings and uneasiness. Is it because of the medication?? As all other blood tests are clear . ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)

Public Forum Discussions

Dr. Mahboob Ur Rahman MD

better now reflect in recent x-ray but since last 3 days she has started taken AKT3 as per our doctor ... few days. Please suggest what can be done to cure her as my doctor is out station and not... View answer

Answered by : Dr. Mahboob Ur Rahman ( General & Family Physician)
Dr. Geeta Sundar MD

-3 for another 3 months & Rcinex450 for another 3 months. after eight & a half months of treatment I ... on 02/11/10 is still awaited. Now please guide me how long should I continue with this treatment... View answer

Answered by : Dr. Geeta Sundar ( Internal Medicine Specialist)
Dr.    Mukesh Chugh MD

Hi , my name is Nandini, and am undergoing treatment for lymphnode tuberculosis. I am taking Akt-3, one kit daily in the morning. I am having pain in my left thumb joint and i am not able to move my ... View answer

Answered by : Dr. Mukesh Chugh ( Orthopaedic Surgeon)
Dr. Kaushal Bhavsar MD

Hello sir,i used akt4 medicine for 2 months and now i am using akt3 ,doctor suggested that use akt3 ... that complete 6 months treatment over...now what i have to do,now i am free... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Akhtarhusian Ghausi MD

took AKT 4 for four months and AKT 3 for 4 months. while taking AKT3, iam pregnant four months. Is there any effect to take AKT3 while pregnancy or can I stop taking... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr. Ganesh MD

what exactly , how much is ur fasting and hb1ac. good luck.

Dr. Saumya Mittal MD

can you kindly confirm what tests were done for the diagnosis. who arrived at the diagnosis?

Dr.  Satvinder Bakshi MD

hello , since when have you been having the fracture and what are your symptoms. thanks